# SDR SWAA2022100656596

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 80,274 hours, 47,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROWS 9 AND 11 DEF AND AFT FLAPS / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSY (M1670) PER AMM 33-51-06
